# SDR AALA2009080100003

- Difficulty date: August 1, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT LENS AT SEAT 21 ABC MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 21 ABC.
